MathSciNet Relay Station
MathSciNet bibliographic data
MR1430841 (98a:68103) 68Q40
Becker, E.; Wörmann, T. Radical computations of zero-dimensional ideals and real root counting. Symbolic computation, new trends and developments (Lille, 1993). Math. Comput. Simulation 42 (1996), no. 4-6, 561–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement